# SDR AALA20161214033

- Difficulty date: December 14, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N9624T
- Make and model: Doug DC-9-83
- Aircraft serial: 53594
- Aircraft time: 53,013 hours, 25,899 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE TAIL COMPARTMENT TEMPERATURE HIGH WARING ILLUMINATED ACCOMPANIED BY FIRE AGENT 2 LOW LIGHT ILLUMINATION. EMERGENCY DECLARED. RETURNED TO FIELD. THE AIRCRAFT WAS GROUNDED. ACCOMPLISHED HIGH PRESSURE LEAK CHECK IAW TASK CARD 5461. OPERATIONAL CHECK GOOD. (CLOSED)
